# SDR SWAA2022092942853

- Difficulty date: August 17, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK AT #1 SLAT LWR LEADING SKIN AT FASTENER HOLE FOR SLAT ACTUATOR ATTACH FITTING SLAT STATION 95.19. 8-1 / [01] REMOVED FASTENER AT L/WING OF #1 SLAT LOWER LEADING SKIN FOR SLAT ACTUATOR ATTACH FITTING STA 95.19 IN IAW SRM 51-40-02-0G-017] FABRICATED REPAIR PARTS ONE DOUBLER AND FILLER AT #1 SLAT LOWER LEADING SKIN DIMENSION 19'X 5' AND 5'X 3' AS SHOW IN FIG 202/ REPAIR 8 FOR ALTERNATIVE 1 SHEET 1 REFER TO TABLE 203/ FOR THE REPAIR MATERIAL IN IAW SRM 57-42-01-2R-8;[18] LOCATED AND DRILLED REPAIR PARTS IN IAW SRM 51-40-05-0G-0;[19] VERIFIED STEPS 17 THRU. 18 OK TO TREAT AND PRIME REPAIR PARTS.;[20] TREATED REPAIR PARTS WITH ALODINE AND PRIMER IN IAW SRM 51-20-01-0G-0 AND 51-21-72-370-804;[21] VERIFIED STEP 20 OK TO INSTALL REPAIR PARTS.;[22] INSTALLED COUNTERSINK REPAIR WASHERS FOR THE INITIAL FASTENER LOCATION IN IAW SRM 51-40-08-0G-0;[23] MIXED BMS 5-95 SEALANT AT 14:00 PM 8/26/22; SQUEEZE OUT TIME BY 22:00 PM 8/29/22;[24] PARTIALLY: INSTALLED REPAIR DOUBLER AND FILLER AT #1 SLAT LOWER LEADING SKIN IN IAW SRM 57-42-01-2R-8/ REPAIR 8 FIG 202/ REPAIR 8 ALTERNATIVE 1 SHEET 1;[25] ACCOMPLISHED INSTALLATION OF REPAIR DOUBLER AND FILLER AT #1 SLAT LOWER LEADING EDGE SKIN AS PER SRM 57-42-01-2R-8 AND SRM 51-40-02-0G-0.;[31] (FINAL) FABRICATED; LOCATED/DRILLED; AND INSTALLED REPAIR PARTS AT #1 SLAT LWR LEADING EDGE SKIN AS PER SRM 57-42-01-2R-8; SRM 51-40-02-0G-0; AND SRM 51-40-05-0G-0.;[32] VERIFIED AND INSPECTED STEP# 30.;[33] VERIFIED. FINAL.
